I was diagnosed several years ago with Graves Disease. After one of my later blood tests (2 yrs later) I was prescribed Levothyroxin 50mg daily.I have blood tests every 6 months with T4 result around 11. I recently was told my T4 level was slightly elevated with my test result at 24. They reduced my Levothyroxin to 25mg p/day. I went back 5 weeks later and now have a T4 result of 32. I am due to go back to the doctor tomorrow and would like to know your thoughts so that I can ask the right questions, and make sure I get the right subsequent test. My symptoms currently are: tremors, shaky legs, palpitations, insomnia, hoarsness and recently a bit of trouble swallowing my food down. Am a bit concerned.
"My symptoms currently are: tremors, shaky legs, palpitations, insomnia, hoarsness and recently a bit of trouble swallowing my food down." As I quote you---sounds hyper to me--been there done that. Talk with your MD ASAP before your symptoms get worse. Hyper is not fun---when I was at my worse I had the shaking legs and had great difficulty walking down stair especially as my legs at times would give out on me--before I had been in great shape. Best wishes for answers soon and a steady resolution to your symptoms.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.